Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 61, NWS Lake Charles, LA

June 14, 2012Jasper County, Newton County, Tyler County, Texas

NWS Lake Charles, LA issued this severe thunderstorm warning at Jun 14, 2012, 12:00 AM CDT for Jasper County, Newton County, Tyler County, Texas. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2012, 12:00 AM CDT (05:00 UTC)
Expired
Jun 14, 2012, 1:00 AM CDT
In force
60 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

Counties Jasper County, TX, Newton County, TX, Tyler County, TX

What was reported inside it

TimeReportWhereRemark
Jun 14, 12:00 AM CDTHAIL 0.75Jasper, TXJASPER SHERIFFS DEPUTY REPORTS PENNY SIZE HAIL.
Jun 14, 12:05 AM CDTTSTM WND DMG10 Sw Jasper, TXJASPER COUNTY SHERIFF REPORTS MULTIPLE TREES DOWN NEAR STEINHAGEN LAKE ALONG COUNTY ROAD 150.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 5.0 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2012-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2414 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2012-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2414 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
988 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

322 
WUUS54 KLCH 140500
SVRLCH
TXC241-351-457-140600-
/O.NEW.KLCH.SV.W.0061.120614T0500Z-120614T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1200 AM CDT THU JUN 14 2012

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL JASPER COUNTY IN SOUTHEAST TEXAS...
  THIS INCLUDES...KIRBYVILLE...JASPER...
  NORTHERN NEWTON COUNTY IN SOUTHEAST TEXAS...
  THIS INCLUDES...NEWTON...CALL...
  EAST CENTRAL TYLER COUNTY IN SOUTHEAST TEXAS...
  THIS INCLUDES TOWN BLUFF...

* UNTIL 100 AM CDT

* AT MIDNIGHT CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH...OVER TOWN BLUFF...MOVING
  SOUTHEAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  JASPER BY 1210 AM CDT...
  HARRISBURG BY 1220 AM CDT...
  MAGNOLIA SPRINGS BY 1225 AM CDT...
  MT. UNION BY 1230 AM CDT...
  MT. UNION BY 1235 AM CDT...
  FARRSVILLE BY 1240 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.

&&

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.

LAT...LON 3092 9362 3052 9382 3073 9418 3087 9425
      3107 9406
TIME...MOT...LOC 0500Z 298DEG 13KT 3081 9411

$$

24

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 11:55 PM CDT, 5 minutes earlier.

Area forecast discussion, Jun 13, 11:55 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1155 PM CDT WED JUN 13 2012

.AVIATION...
A FEW ISOLATED SHOWERS AND THUNDERSTORMS CONTINUE ACROSS THE AREA
LATE THIS EVENING WITH LIGHT RAIN BEING REPORTED AT LFT AND AEX.
A STRONG STORM IS SITUATED ACRS INTERIOR SE TX...ASSOCIATED WITH
SHORTWAVE ENERGY MOVING OVER THE AREA. ALTHOUGH THIS ACTIVITY IS
EXPECTED TO DIMINISH...CANNOT RULE OUT THE POTENTIAL FOR A FEW
SHOWERS OVERNIGHT SO KEPT VCSH AT TAF SITES. OTHERWISE...FEW
CHANGES TO THE CURRENT TAF PKG WITH A BRIEF REPRIEVE FM THE
ACTIVITY THURSDAY MORNING...WITH SCT SHOWERS AND THUNDERSTORMS
AGAIN DEVELOPING ACRS THE AREA BY THURSDAY AFTN. VFR CONDITIONS TO
PREVAIL OUTSIDE OF CONVECTION WITH LIGHT AND VRBL OR SLY WINDS.  24

&&

.PREV DISCUSSION... /ISSUED 928 PM CDT WED JUN 13 2012/

UPDATE...
SHOWERS AND THUNDERSTORMS ARE BEGINNING TO FALL APART THIS EVENING
AS THE ATMOSPHERE BECOMES A BIT MORE STABLE. LOOKING FOR A FEW
SHOWERS TO LINGER PAST MIDNIGHT ACROSS SOUTHERN LOUISIANA AND THE
COASTAL WATERS. HAVE MADE SOME MINOR CHANGES TO THE FORECAST.

PREV DISCUSSION... /ISSUED 651 PM CDT WED JUN 13 2012/

AVIATION...
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH
SUNSET...WITH ACTIVITY EXPECTED TO DIMINISH THEREAFTER. THROUGH
02Z...INCLUDED VCTS AT LCH...LFT AND ARA WITH VCSH AT BPT AND AEX
WHERE ACTIVITY HAS BEEN DECREASING. VFR CONDITIONS EXPECTED TO
PREVAIL TONIGHT THROUGH THURSDAY WITH SCT SHOWERS AND
THUNDERSTORMS EXPECTED TO DEVELOP AGAIN BY MIDDAY THURSDAY...AS
THE SEABREEZE TRAVELS INLAND UNDERNEATH A SHORTWAVE TROF ALOFT.  24

PREV DISCUSSION... /ISSUED 356 PM CDT WED JUN 13 2012/

DISCUSSION...
LOOKING AT THE CURRENT RADAR, VARIOUS ISOLATED SHOWERS THAT HAD
DEVELOPED TO THE SOUTH HAVE SINCE MOVED TO THE NORTHEAST OF THE
FORECAST REGION. AS THE SEA BREEZE CONTINUES TO MOVE INLAND, A FEW MORE
SHOWERS MAY DEVELOP ALONG THE COAST AND PROGRESS AT A MODERATE
PACE. THESE AFTERNOON STORMS ARE NOT ANTICIPATED TO BECOME SEVERE
ALTHOUGH BRIEF BUT HEAVY RAIN COULD CONTINUE TO FALL.

CURRENTLY WV/IR SAT AND SURFACE ANALYSIS SHOWS A HIGH PRESSURE
SYSTEM DOMINATING THE GREAT LAKES REGION BEHIND A WEAK LOW PRESSURE
SYSTEM OFF THE COAST OF VIRGINIA.  A CORRESPONDING FRONT HAS STALLED
OVER EASTERN GEORGIA TO CENTRAL LOUISIANA. THIS STALLED FRONT HAS CONTRIBUTED
TO THE ISOLATED STORMS OCCURRING IN OUR FORECAST AREA. THIS SYSTEM
WILL SOON DISSIPATE INTO A SHORTWAVE TROUGH INTO THE WEEKEND.

AS FAR AS THE FORECAST GOES, TRENDED MORE TOWARDS THE EUROPEAN
MODEL. THROUGHOUT THE FORECAST WEEK THE MODEL EXHIBITS ZONAL UPPER
LEVEL FLOW INTO THE WEEKEND, WITH RELATIVE HUMIDITY REACHING
MODERATE VALUES OF UPPER SIXTIES AT THE SURFACE. EXPECT WITH THE
STALLED FRONT AND WARM MOIST CONDITIONS THUNDERSTORM ACTIVITY
WILL CONTINUE INTO THE WEEKEND. CHOSE TO KEEP THE POPS FROM THE
PREVIOUS FORECAST. WITH ISOLATED ACTIVITY ITS DIFFICULT TO HAVE
CONFIDENCE IN EXACTLY WHERE THE ACTIVITY WILL BE. THE TEMPERATURE
DIFFERENCES IN THE GULF SHOULD FORM A SEA BREEZE OVER THE NEXT
COUPLE OF DAYS. LONG TERM WE HAVE BEGUN A PROGRESSIVE SUMMER PATTERN OF
AFTERNOON CONVECTION AND ARE CARRYING A 20 POP FOR MOST OF THE
AFTERNOON DAYS.

DEAL/STACKHOUSE

MARINE...
A WEAKENING COLD FRONT WILL CONTINUE ACT AS A FOCUS FOR SHOWERS
AND STORMS ACROSS THE REGION WHILE UPPER DISTURBANCES MOVE ACROSS
THE DEEP SOUTH. THE BOUNDARY WILL DISSIPATE INTO THE WEEKEND AND
A RIDGE WILL BUILD IN FROM THE NORTH, HOWEVER A FEW SHOWERS AND
STORMS WILL REMAIN POSSIBLE THROUGH THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  74  89  73  90 /  20  30  10  20
KBPT  73  90  74  90 /  20  30  10  20
KAEX  70  91  70  93 /  40  30  10  20
KLFT  73  90  72  91 /  40  30  10  30

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.

&&
Hazardous weather outlook, Jun 13, 11:22 AM CDT, 12 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1122 AM CDT WED JUN 13 2012

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
141630-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
1122 AM CDT WED JUN 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TODAY. OCCASIONAL TO
SOMETIMES FREQUENT LIGHTNING STRIKES, GUSTY WINDS, TROPICAL FUNNEL CLOUDS,
AND PERIODS OF HEAVY RAIN ARE EXPECTED TO BE THE BIGGEST THREATS.
MINOR FLOODING OF POORLY DRAINED AREAS MAY BE A CONCERN IF A STORM
REMAINS OVER AN AREA THAT RECEIVED HIGHER ACCUMULATIONS DURING THE
PAST 24 HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH
DAY INTO EARLY NEXT WEEK. OCCASIONAL TO SOMETIMES FREQUENT
LIGHTNING STRIKES IS EXPECTED TO BE THE BIGGEST THREAT.
.SPOTTER INFORMATION STATEMENT...

GMZ430-432-435-450-452-455-470-472-475-141630-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
1122 AM CDT WED JUN 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE COASTAL WATERS
TODAY AND TONIGHT. THE BIGGEST THREATS WILL BE GUSTY WINDS,
POSSIBLE FUNNEL CLOUDS, AND OCCASIONAL LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED STORMS WILL BE POSSIBLE ACROSS THE COASTAL WATERS
THURSDAY THROUGH TUESDAY. OCCASIONAL LIGHTNING STRIKES WILL BE THE
MAIN CONCERN.

.SPOTTER INFORMATION STATEMENT...

In the hours before

Local storm report, Jun 13, 8:47 PM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
847 PM CDT WED JUN 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     FUNNEL CLOUD     LEESVILLE               31.14N 93.27W
06/13/2012                   VERNON             LA   PUBLIC

            PUBLIC REPORTS A FUNNEL CLOUD NEAR LEESVILLE.

&&

DJONES
Special weather statement, Jun 13, 9:06 PM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
906 PM CDT WED JUN 13 2012

LAZ041-042-074-140300-
CALCASIEU LA-JEFFERSON DAVIS LA-EAST CAMERON LA-
906 PM CDT WED JUN 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR CALCASIEU...JEFFERSON DAVIS AND
CAMERON PARISHES UNTIL 1000 PM CDT...

AT 856 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES NORTHEAST OF HAYES...MOVING SOUTHWEST AT
25 MPH.

THIS STORM HAVE A HISTORY OF PRODUCING TROPICAL FUNNEL CLOUDS THIS
EVENING.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  RURAL SOUTHWESTERN JEFFERSON DAVIS PARISH AT 920 PM
  RURAL NORTHERN CAMERON PARISH AT 920 PM

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

LAT...LON 3004 9303 3016 9303 3019 9300 3020 9293
      3016 9293 3016 9289 3012 9290 3008 9289
      3008 9293 3004 9292

K. KUYPER
Special weather statement, Jun 13, 9:32 PM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
932 PM CDT WED JUN 13 2012

LAZ043-044-052-140300-
LAFAYETTE LA-ACADIA LA-VERMILION LA-
932 PM CDT WED JUN 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR LAFAYETTE...ACADIA AND VERMILION
PARISHES UNTIL 1000 PM CDT...

AT 928 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES WEST OF INDIAN BAYOU...MOVING SOUTH AT 5
MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  INDIAN BAYOU BY 940 PM...
  KAPLAN AND MEAUX BY 1000 PM...

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

LAT...LON 3006 9207 2993 9235 3019 9242 3026 9224

24
Special weather statement, Jun 13, 9:49 PM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
949 PM CDT WED JUN 13 2012

LAZ027-TXZ260-140330-
NORTHERN NEWTON TX-VERNON LA-
949 PM CDT WED JUN 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR NEWTON COUNTY...SIGNIFICANT
WEATHER ADVISORY FOR VERNON PARISH UNTIL 1030 PM CDT...

AT 944 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF BURKEVILLE...MOVING
NORTHEAST AT 5 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  BURR FERRY AND TOLEDO BEND DAM BY 1030 PM...

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

LAT...LON 3126 9336 3095 9331 3094 9369 3116 9374
      3118 9363 3118 9360 3117 9358 3121 9355

24
Special weather statement, Jun 13, 10:52 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1052 PM CDT WED JUN 13 2012

TXZ259-140430-
NORTHERN JASPER TX-
1052 PM CDT WED JUN 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR JASPER COUNTY UNTIL 1130 PM
CDT...

AT 1049 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES WEST OF BROWNDELL...MOVING SOUTH AT 15
MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  BROWNDELL BY 1105 PM...
  EBENEZER BY 1115 PM...
  JASPER BY 1130 PM...

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

LAT...LON 3093 9387 3087 9417 3107 9427 3112 9408
      3112 9405 3114 9404 3116 9391

24
Special weather statement, Jun 13, 11:34 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1134 PM CDT WED JUN 13 2012

TXZ180-259-260-140530-
NORTHERN JASPER TX-NORTHERN NEWTON TX-TYLER TX-
1134 PM CDT WED JUN 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR JASPER...NEWTON AND TYLER
COUNTIES UNTIL 1230 AM CDT...

AT 1130 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS 4 MILES NORTHEAST OF JASPER...MOVING
SOUTHEAST AT 15 MPH.

* THE CLUSTER OF STRONG THUNDERSTORMS WILL BE NEAR...
  FARRSVILLE BY 1140 PM...
  JAMESTOWN AND MAGNOLIA SPRINGS BY 1145 PM...
  ROGANVILLE AND MT. UNION BY 1150 PM...
  BURKEVILLE BY 1155 PM...
  NEWTON BY MIDNIGHT...
  STRINGTOWN AND KIRBYVILLE BY 1210 AM...

THE PRIMARY THREATS FROM THESE STORMS ARE CONTINUOUS LIGHTNING...PEA
TO NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD
DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER
IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

LAT...LON 3084 9357 3071 9364 3065 9393 3070 9423
      3081 9428 3107 9425 3117 9382 3118 9368

K. KUYPER

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 10:52 PM CDTSpecial Weather StatementLCHJasper38 min
Jun 13, 11:34 PM CDTSpecial Weather StatementLCHJasper, Newton56 min
Jun 14, 1:35 AM CDTSpecial Weather StatementLCHTyler40 min
Jun 14, 2:11 AM CDTAreal Flood AdvisoryLCHTyler2 hr
Jun 14, 2:23 AM CDTSpecial Weather StatementLCHTyler67 min
Jun 14, 2:59 AM CDTAreal Flood AdvisoryLCHTyler2 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.